# SDR A6WA200940149

- Difficulty date: March 4, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 17,310 hours, 15,474 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT WEB + AFT TEE STIFFENER FOUND BUCKLED AND BENT.  NEW PASSENGER AFT WEB + AFT TEE STIFFENERS INSTALLED IAW SRM 51-42-06.  (K)
